I was wondering if anyone could give advice about when they first started the treatment. I noticed that when I first started taking the ribavirin. I have been on it for almost a week now. I noticed that right below my sternum (sp) it feels like I am being stab. It takes my breath away. Someitmes the pain is right where my liver is or right under my rib cage. It hurts so bad. I can hardly move or breathe when it happens. I eat everytime with this before I take this med. I have the worst indgestion. It wakes me up in the night. I have hot vomit (sorry i know that is gross to say) during the night and the day. I am currently on protonix. I called my doctor but have yet to hear from her. Can any one help me? Has anyone every had this? Is this my liver getting use to taking the treatment. I do use a moist heating pad at night. It does seem to help but I am not around it during the day. Any advice would be helpful. Thank you.
Posts You May Be Interested In